# SDR 2008UALA03013

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,392 hours, 10,866 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSINESS EMERGENCY LIGHTING COMING OUT AGAIN.  FOUND LIGHT ASSEMBLY LOOSE RE-ATTACHED EMERGENCY LIGHT STRIP COVER.  AC OK FOR SERVICE.
